# SDR ASAA2017122523059

- Difficulty date: December 25, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 30,137 hours, 8,974 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indication Sys
- Condition: Out Of Tolerance
- Location: Egt System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 78273000, NR 2 ENGINE HAS FAULT 77-20862; THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE, ECONOMIC FAULT.  ACFT GROUNDED.  REPLACED EGT TEMP PROBE T495S3 FOR #2 ENGINE REF B737-800 AMM 77-21-01. PERFORMED EEC TEST REF AMM 73-21-00-700-804-F00. TEST PASSED. NO FAULTS LOGGED. ALSO OPERATED BOTH ENGINES FOR SEVERAL MINUTES COMPARING EGT READINGS. OPS NORMAL. NO FAULT LOGGED IN EEC BITE RECENT FAULTS.
